# SDR CALA2024110601046

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 91,036 hours, 21,528 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALED SAFETY PIN IN ESCAPE SLIDE AT DR-4L FOR MX. REMOVED AND STOW SAFETY PIN AT DR-4L REF AMM 25-66-11.
